Why is it that everytime I bathe, when I get out I am extremely itchy. Not my entire body just my legs. I haven't changed any of my soaps or laundry detergent. I heard somewhere that it could be something with the water, but if so wouldn't my whole body itch. there is no visible rash or irritation just an insatiable itch. What could this be from?
Hey, I am having these same symptoms. It started happening when I was around 18 and has stopped until about a month ago. The only time my legs itch are right after I shower and it lasts about 30 minutes. It hurts so bad sometimes that I am in tears. But that is the only time that is bothers me. I have tried wrapping my legs tightly in a towel and sitting down. I also sometimes will blow dry my legs when I dry my hair. Both of these seem to work but as soon as I take the towel off, or stop "drying my legs" the itching starts back. I was looking up online and I think it could possibly be something called aquagenic pruritus. I have some symptoms of this but I am going to go to the dermatologist to see what he says.
I have read about a lot of people having the same symtoms (symptoms) as me. The one thing I wonder is, if any of them are over weight? I am, and I my legs itch the worst when I get out of the lake or pool after being on my legs for several hours at a time. I itch like crazy after getting out of the water, and its driving me crazy. I don't seem to have the problem in the shower, or any other time. Any help?
My itching is fairly recent. A couple of weeks. Primarily my lower legs and forearms though I have had some itching on my trunk. I tried Eurecin cream as well as OTC Cortisone Cream and prescription strength to little avail. I get little bumps that feel almost like tiny blisters when I scratch. I draw blood and I have little scabs on my legs. No shorts for a while. I shower and use Caress and use the shower massage to spray very hot water for a few minutes on the areas. It feels good.
My doctor did put me on a low dosage Prednisdone pack...and the itching was reduced. More importantly I started to feel great...euphoric and strong. I have some health problems and was thrilled to feel human again..but alas I know the drug is a nightmare if you use it long term..and the blister pack I received is divided up into days with a declining number of pills....too bad this and other meds like Xanax were not safe for long term use. Make life easier.
I read a comment for curing bilateral itchy legs a while back and it has totally worked for me and I want to share it! My legs started itching bilaterally all of a sudden and would really itch more after a shower and at night time when I was in bed. It was driving me crazy! I had no rashes or bumps but the scratching was leaving my legs bruised. Then I read a comment on this website and all I had to do was exfoliate my legs in the shower a couple of times a week! That's it! You have to get a rough loofah and REALLY scrub your legs hard. It took about three weeks of doing this for the itchiness to completely go away but I'm still exfoliating my legs twice a week and my legs are no longer itchy and are extra smoothe! I can't find the original post of the person who recommended this to thank them but they saved my sanity!
NO longer itching!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.